Schedule of Events

2015 Nicollet County Fair Schedule

 

TUESDAY, AUGUST 4, 2015

 

1:00 pm

-

7:00 pm

4H General Project judging in Johnson Hall

 

 

WEDNESDAY, AUGUST 5, 2015

 

11:00 am

-

6:30 pm

Johnson Hall Open to the Public.  Closes at 6:30 pm for the night for judging

 

11:00 am

-

3:30 pm

4H Food Stand open

11:00 am

-

6:00 pm

Open Class Registration – Johnson Hall - $5 entry fee

Johnson Hall closes at 7:00 pm for Judging

 

12:00 pm

 

 

Harness Racing – Grandstand

$5 per person -  – tax included

** Time change from 1:00 to noon!!

4:00 pm

-

9:00 pm

4H Animal Entry (Dairy, Dairy Goat, Llama and Swine)

5:00 pm

-

8:00 pm

4H Beef, Rabbit, Sheep and Market Goat MUST ENTER

5:00 pm

 

 

Midway opens with Cody Rides

5:00 pm - 6:00 pm Over 60 Band - Music Tent

5:00 pm

-

7:00 pm

Beer Tasting Event in Jaycee’s Beer Garden

Brought to you by Locher Bros. – MUST BE 21 or older

 

6:00 pm

 

 

4H Dog Show Exhibition and Awards – Show Ring

6:00 pm

-

7:00 pm

4H Rabbit Interviews

6:00 pm

-

7:00 pm

4H Sheep/Market Goat Interviews

6:30 pm

-

7:30 pm

4H Beef Interviews

6:30 pm

 

 

Pfeffer Tournament – Thompson Building

7:00 pm

 

 

Party After Paradise – Grandstand

$5 per person – tax included

 

7:30 pm

-

8:00 pm

4H Sheep Weigh In

8:00 pm

-

8:30 pm

4H Beef Weigh In

 

 

THURSDAY, AUGUST 6, 2015

 

8:00 am

-

11:00 am

4H Animal Entry (Dairy, Dairy Goat, Llama, Swine, and Horse)

8:00 am

-

9:00 pm

Hasse Petting Zoo in Ag Education Building (Quonset)

Sponsored by Red Men Club

9:00 am

 

 

4H Sheep/Meat Goat – Show Ring

10:00 am

-

10:00 pm

4H Food Stand open

10:00 am

-

10:00 pm

Johnson Hall Open to the Public

12:00 pm

-

1:00 pm

4H Horse and Swine Exhibitor Interviews

12:00 pm

-

2:00 pm

Krissy Marie Show – Music Tent

1:00 pm

-

2:00 pm

4H Poultry Interviews (No Poultry Exhibited, interviews only)

1:00 pm

-

2:00 pm

4H Dairy/Dairy Goat Exhibitor Interviews

1:00 pm

 

 

4H Beef Show – Show Ring

3:30 pm

 

 

4H Rabbit Show – Show Ring

4:00 pm

-

7:30 pm

Jim Jam – Music Tent 

5:00 pm

 

 

Midway Opens with Cody Rides

5:30 pm

 

 

4H Arts In Performance – Johnson Hall

6:00 pm

-

9:00 pm

Carnival Wrist Band Deal ($20 advance / $22 at the Fair)

6:30 pm

 

 

Truck and Tractor Pull – Grandstand

$10 adult / $5 ages 6-12 – 5 and under free – tax included

Sponsored by:  Traverse Elevator

 

7:00 pm

-

10:00 pm

Black Rose Productions – Music Tent

 

 

FRIDAY, AUGUST 7, 2015 – SENIOR CITIZENS’ DAY

Free Parking on the Fairgrounds for age 55 and older ($5 value)

 

7:30 am

-

8:30 am

4H Swine Weigh In – Swine Barn

8:00 am

 

 

4H Horse Show – Horse Arena

8:00 am

-

9:00 pm

Hasse Petting Zoo in Ag Education Building (Quonset)

Sponsored by Red Men Club

 

8:30 am

 

 

4H Dairy Goat Show followed by 4H Dairy Show – Show Ring

9:00 am

 

 

Daycare Day Activities – Pre-registration required

10:00 am

-

10:00 pm

Johnson Hall Open to the Public

10:00 am

-

11:00 pm

4H Food Stand Open

12:00 pm

-

1:00 pm

Jay Hanson – Music Tent

1:00 pm

 

 

Senior and Farm Awards Program– Johnson Hall

Sponsored by:  KNUJ and First National Bank

2:00 pm

 

 

4H Arts In Performance – Johnson Hall

2:00 pm

-

5:00 pm

Wendinger Band – Music Tent

5:00 pm

 

 

Midway opens with Cody Rides

6:00 pm - 9:00 pm Carnival Wrist Band Deal ($20 advance / $22 at the Fair)

5:30 pm

 

 

4H Arts in Performance – Johnson Hall

5:30 pm

-

7:30 pm

Johnny Frost (Elvis) – Music Tent

       

7:00 pm

 

 

Demolition Derby – Grandstand

$12 per adult - $5 age 6-12 – 5 and under free – tax included

Sponsored by:  Tire Associates

 

8:00 pm

-

Close

The Heatseekers – Music Tent

9:00 pm - 11:00 pm The Electric Sky - Live music in the Jaycee's Beer Garden

 

 

SATURDAY, AUGUST 8, 2015 – Children’s Day

 

10:00 am

-

11:00 pm

4H Food Stand open

8:00 am

-

9:00 pm

Hasse Petting Zoo in Ag Education Building (Quonset)

Sponsored by:  Red Men Club

 

8:30 am

 

 

4H Swine Show – Show Ring

10:00 am

-

10:00 pm

Johnson Hall Open to the Public

10:30 am

 

 

4H General Demonstrations – Johnson Hall

11:00 am

 

 

Children’s Pedal Pull – Next to Grandstand by Fair Office

Sponsored by:  KNUJ, St. Peter Well Drilling, Nicollet Farmer's Exchange and Fair Board

11:00 am

 

 

Mankato Moon Dogs Baseball Players Photos and Autographs – Music Tent

 

12:00 pm

 

 

501 Dart Tournament – Random Draw - $5 entry fee -

Jaycee’s Beer Garden

 

12:00 pm

-

2:30 pm

Children’s Museum Activities – Music Tent

12:00 pm

-

5:00 pm

RAD Reptile Zoo – Beside Music Tent

1:00 pm

-

4:00 pm

Carnival Wrist Band Deal ($20 advance / $22 at the Fair)

2:30 pm

 

 

Sheriff K9 Demonstration – By Sheriff’s Tent

2:00 pm

 

 

4H Arts In Performance – Johnson Hall

2:30 pm

 

 

4H Livestock Demonstrations – Show Ring

3;00 pm

 

 

Talent Show – Johnson Hall

3:00 pm

-

5:00 pm

Gary Tyson Magic Show – Music Tent

4:00 pm

-

7:00 pm

Lollipop the Clown – Music Tent

5:30 pm

 

 

4H Arts In Performance – Johnson Hall

6:30 pm

 

 

Demolition Derby – Grandstand

$12 per adult - $5 age 6-12 – 5 and under free – tax included

Sponsored by:  Tire Associates

 

7:00 pm

 

 

Bike Drawing – Fair Board Office

8:00 pm

-

11:00 pm

Whiskies Band – Jaycee’s Building

9:00 pm

-

Close

Comedy and Hypnosis Show – Music Tent

 

 

SUNDAY, AUGUST 9, 2015

 

10:00 am

-

3:00 pm

4H Food Stand Open

11:00 am

-

3:00 pm

Johnson Hall Open to the Public

10:00 am

 

 

4H Premier Showmanship – Show Ring

12:00 pm

-

3:00 pm

Midway Opens with Cody Rides

12:00 pm

 

 

4H Cat and Pet Show – Show Ring

12:00 pm

 

 

Car and Motorcycle Roll-in

Between 4H Food Stand and Jaycee Building

 

12:00 pm

 

 

Pfeffer Tournament – Jaycee’s Building

1:00 pm

 

 

4H Arts In Performance – Johnson Hall

1:00 pm

-

4:00 pm

Karaoke with Kim – Music Tent

1:00 pm    

Bean Bag Tournament (sign up at noon) $20 per team and 100% payback.  Best 2 out of 3 format and double elimination tournament.  Register with Jason 507-304-0054.

1:30 pm

 

 

4H State Fair Exhibitor Meeting – Johnson Hall

3:00 pm

 

 

All 4H and Open Class Exhibits Released